Alert archive / Tennessee / Freeze Warnings in 2007
Freeze Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Nov 6, 2007, 3:43 AM CST for 39 counties in Tennessee. It took effect at Nov 7, 2007, 12:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 3:43 AM CST (09:43 UTC)
- In effect from
- Nov 7, 2007, 12:00 AM CST
- Expired
- Nov 7, 2007, 7:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 060943 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 343 AM CST TUE NOV 6 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-062200- /O.NEW.KOHX.FZ.W.0008.071107T0600Z-071107T1300Z/ /O.NEW.KOHX.FZ.A.0004.071108T0600Z-071108T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 343 AM CST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. COLD AIR SETTLING ON THE AREA THE NEXT FEW DAYS WILL DROP MORNING LOW TEMPERATURES TO NEAR OR BELOW FREEZING. TEMPERATURES WEDNESDAY AND THURSDAY MORNINGS WILL LIKELY RANGE FROM THE MID 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 07
2 follow-up statements
000 WWUS74 KOHX 062129 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 329 PM CST TUE NOV 6 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-071300- /O.CON.KOHX.FZ.W.0008.071107T0600Z-071107T1300Z/ /O.CON.KOHX.FZ.A.0004.071108T0600Z-071108T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 329 PM CST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. COLD AIR SETTLING ON THE AREA THE NEXT COUPLE OF DAYS WILL DROP MORNING LOW TEMPERATURES BELOW FREEZING. TEMPERATURES WEDNESDAY AND THURSDAY MORNINGS WILL LIKELY RANGE FROM THE MID 20S TO AROUND 30. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$ 13
000 WWUS74 KOHX 070934 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 334 AM CST WED NOV 7 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-072200- /O.UPG.KOHX.FZ.A.0004.071108T0600Z-071108T1300Z/ /O.NEW.KOHX.FZ.W.0009.071108T0600Z-071108T1300Z/ /O.CON.KOHX.FZ.W.0008.000000T0000Z-071107T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 334 AM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING. TEMPERATURES EARLY THIS MORNING AND AGAIN THURSDAY MORNING WILL RANGE FROM THE MID 20S TO LOWER 30S ACROSS MOST OF THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 07
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Nov 6, 3:15 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 6, 3:15 AM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 315 AM CST TUE NOV 6 2007 .SHORT TERM... LATEST ANALYSIS SHOWING PASSING COLD FRONT NOW EAST/SOUTH OF THE MID-STATE...WITH PLENTY OF DRIER COOLER AIR NOW SETTLING ACROSS THE REGION. ALOFT...BROAD UPPER TROUGH REMAINS ACROSS THE EASTERN US WITH A WEAK AXIS TO THE EAST JUST BEHIND THE FRONT. THE MID-STATE WILL REMAIN IN NORTHWEST FLOW ALOFT THROUGH THE SHORT TERM...WITH A WEAK SPOKE DROPPING DOWN WEDNESDAY NIGHT. AIRMASS WILL REMAIN DRY BUT WEAK SHORTWAVE WILL BRING DOWN SOME CLOUDINESS OVERNIGHT. NO PCPN EXPECTED BUT MAIN STORY IS GOOD CAA ALREADY COMMENCING. TEMPS WILL DROP WELL BELOW SEASON NORMALS ...ESPECIALLY MORNING LOWS. WEDNESDAY/THURSDAY LOWS WILL BE LARGELY BELOW FREEZING AND SOME LOCATIONS MAY SEE A HARD FREEZE. THUS WILL ISSUE FREEZE WARNING TONIGHT AND FREEZE WATCH TOMORROW NIGHT ALL ZONES. .LONG TERM... THE CWA LOOKS TO STAY IN NORTHWEST FLOW ALOFT INTO THE FIRST PART OF THE WEEKEND AS UPPER TROUGH ACROSS THE EAST TAKES ITS TIME MOVING OUT OF THE PICTURE. THROUGH SUNDAY...A FEW WEAK CLIPPER TYPE AXES SWING BY FROM TIME TO TIME BUT DEEPER MOISTURE AND BETTER DYNAMICS LOOK TO PASS NORTH AND EAST OF THE AREA THUS NO PCPN EXPECTED. BRIEF UPPER RIDGING BREAKS DOWN SUNDAY EVENING...POSSIBLY BRINGING A FEW SHOWERS TO THE AREA ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 52 30 52 30 / 0 0 0 0 CLARKSVILLE 52 29 51 30 / 0 0 0 0 CROSSVILLE 45 27 46 25 / 0 0 0 0 COLUMBIA 53 30 53 30 / 0 0 0 0 LAWRENCEBURG 52 30 54 30 / 0 0 0 0 WAVERLY 52 30 52 30 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Nov 6, 3:43 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 343 AM CST TUE NOV 6 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-071200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 343 AM CST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FREEZE WARNING TEMPERATURES TONIGHT WILL DROP INTO THE MID 20S TO LOWER 30S. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FREEZE WATCH FREEZING TEMPERATURES ARE LIKELY THURSDAY MORNING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:23 PM CST | Severe Thunderstorm Warning | OHX | Maury | 22 min |
| Nov 6, 3:43 AM CST | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
Nearby
Freeze Warnings in Tennessee, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.